# SDR R61A201710160760

- Difficulty date: September 29, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17086101001
- Condition: Corroded
- Location: Frame  86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT UPPER SHEET HAS CORROSION THREE INCHES FWD OF FRAME 86.  REMOVED THE SHEAR PLATE IAW  SRM 51-41-01, SRM 51-43-01.  INSTALLED A NEW RH UPPER SHEET IAW SRM 51-41-01 SRM 51-43-01
